MathSciNet Relay Station
MathSciNet bibliographic data
MR849619 57N10 (57M25 57R52)
Boileau, Michel; Otal, Jean-Pierre Groupe des difféotopies de certaines variétés de Seifert. (French) [Diffeotopy groups of some Seifert manifolds] C. R. Acad. Sci. Paris Sér. I Math. 303 (1986), no. 1, 19–22.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement